A woman from California was diagnosed with deep-vein thrombosis after taking Yasmin birth control pills. She noticed a tightness in her chest nearly two months ago, but her doctor thought that it was an anxiety attack.
Shortly after she experienced a pain in her arm and a shooting pain in her hand and then numbness. The woman thought that she was having a heart attack so she called an ambulance and was rushed to the hospital. After a blood test and ultra sound a blood clot was found in her upper arm.
She was then diagnosed with DVT. The woman said that her doctor told her to stop taking Yasmin or any other birth control and she was admitted to the hospital for a week. Gallstones were also found and her gallbladder needed to be removed.
If you or a loved one has been diagnosed with Deep-vein thrombosis (DVT), contact the Yasmin Deep-vein thrombosis (DVT) side effect lawyers of Williams Kherkher by calling 800-761-3187.